MAUDE Adverse Event Report: STERIS Canada ULC AMSCO; AMSCO 7052 HP Washer/Disinfector

STERIS Canada ULC AMSCO; AMSCO 7052 HP Washer/Disinfector
Model Number 7052HP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury

Brand Name
AMSCO
Common Device Name
AMSCO 7052 HP Washer/Disinfector
Manufacturer (Section D)
STERIS Canada ULC
490 boulevard armand-paris
quebec G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS Canada ULC
490 boulevard armand-paris
quebec G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50239193
Report Number9680353-2026-00035
Device Sequence Number10353312
Product Code MEC
UDI-Device Identifier00724995176594
UDI-Public(01)00724995176594(11)220221
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown